Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Upper gastrointestinal done, mild erosions in the fundus and mild antral gastritis, taking Pantocid dsr

I got an upper GI done two days ago and have been told that there are mild erosions in the fundus and antrum alongwith mild gastritis . The doctor has advised Pantocid DSR for two months. Is this safe and what does my condition signify?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  625
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
You have Erosive Gastritis such condition may result due to use of Aspirin or other analgesics, or use of alcohol or Tobacco. treatment advised is acid suppression which helps to heal the erosion along with motility of gut improves. This is safe to take for advised time. If acid is suppressed for long time it may predispose to stomach infections and long term use may cause enlargement of breast in males.(Gynaecomastia)But any cause is there then you must change your life style if there is to much stress. Take some kind of yoga and meditation. If it is recurrent then test for H.Pylori or consult Gastroenterologist for Triple Therapy. All the best.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor